# SDR UALA2010092003492

- Difficulty date: September 20, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,635 hours, 12,390 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004108
- Part serial: 276
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG CONTROL STATUS MESSAGE. MESSAGES 'EEC CHL A CONTROL', EEC CHL B LOSS POWER, EEC CHL B CHL FAIL, EEC CHL B CONTROL, EEC CHL B FAULT CAT 2, 352-29, 350-16 & 350-14. REPLACED EEC ALTERNATOR & THE EEC CONTROL PER MM. ERASED ALL MESSAGE & PERFORMED EEC TEST AND TEST 6 IDLE RUN. ALL OPS NORMAL, NO MESSAGES.
